# SDR 2024F00310

- Difficulty date: November 30, 2024
- Submitted: December 2, 2024
- Operation: General aviation
- Aircraft: N661AR
- Make and model: Boeing 737-8Q8
- Aircraft serial: 30661
- System (JASC): 2697 · Fire Protection System Wiring
- Part: Wire Harness
- Part number: 3250275060
- Condition: Damaged
- Location: Fire Detection
- Stage of operation: CL
- How discovered: L
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

QRF VVI VLO 681. DURING CLIMB LH ENG OVERHEAT LIGHT COMES OB (ENG 1 OVERHEAT) AND FLIGHT DECK TEMPERATURE WAS EXESIVLY HOT FRM 261 011 51. CORRECTIVE ACTION: CORE FIRE DETECTION HARNESS HAS BEEN REPLACED. THEN ENG FIRE DET OPERATIONAL TEST OK
